| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker recommended that the customer remove the device from service and a replacement device be obtained.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly lost power.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker inspected the customer's device and was unable to verify nor duplicate the reported issue.The customer opted out of repairing the device and communicated to stryker that the device has been removed from service.The cause of the reported issue could not be determined.